Journal of Differential Geometry

Invariant distributions and X-ray transform for Anosov flows

Colin Guillarmou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

For Anosov flows preserving a smooth measure on a closed manifold $\mathcal{M}$, we define a natural self-adjoint operator $\Pi$ which maps into the space of flow invariant distributions in $\cap_{r \lt 0} H^r (\mathcal{M})$ and whose kernel is made of coboundaries in $\cup_{s \gt 0} H^s (\mathcal{M})$. We describe relations to the Livsic theorem and recover regularity properties of cohomological equations using this operator. For Anosov geodesic flows on the unit tangent bundle $\mathcal{M}= SM$ of a compact manifold $\mathcal{M}$, we apply this theory to study X-ray transform on symmetric tensors on $\mathcal{M}$. In particular, we prove existence of flow invariant distributions on $SM$ with prescribed push-forward on $\mathcal{M}$ and a similar version for tensors. This allows us to show injectivity of the X-ray transform on an Anosov surface: any divergence-free symmetric tensor on $\mathcal{M}$ which integrates to $0$ along all closed geodesics is zero.

Article information

Source
J. Differential Geom., Volume 105, Number 2 (2017), 177-208.

Dates
Received: 1 December 2014
First available in Project Euclid: 8 February 2017

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1486522813

Digital Object Identifier
doi:10.4310/jdg/1486522813

Mathematical Reviews number (MathSciNet)
MR3606728

Zentralblatt MATH identifier
1372.37059

Citation

Guillarmou, Colin. Invariant distributions and X-ray transform for Anosov flows. J. Differential Geom. 105 (2017), no. 2, 177--208. doi:10.4310/jdg/1486522813. https://projecteuclid.org/euclid.jdg/1486522813


Export citation